# SDR USAA2013122400011

- Difficulty date: December 15, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 76,529 hours, 34,385 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367003400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK, DELAMINATION ON FLOOR PANEL 241JF BETWEEN FR 42 TO FR 47 & BETWEEN Y 254 TO Y 254.  REPLACED FLOOR PANEL 241JF IAW A320 SRM 53-02-00, PAR 8H, FIG 209 & IRM 9701, REV G.
